# SDR AWXA200700877

- Difficulty date: July 7, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367060500100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5972146, CORROSION ON FLOOR PANEL 222FF, BS 709/FR 16 - BS 808/FR 20, -Y1292 TO -Y1732.  REPLACED FLOOR PANEL 222FF, BS 709/FR 16 - BS 808/FR 20, -Y1292 TO -Y1732 IAW AWA TASK CARD C1C53302.
